# SDR MASA200601938

- Difficulty date: July 24, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 3,531 hours, 2,654 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Converter
- Part number: 6227209002
- Part serial: 1RV9Y
- Condition: Faulty
- Location: Radar Altimeter
- Part time: 3,576 hours, 2,685 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6476 DEN - GLD UNSAFE CAUTION MESSAGE WITH THE FO'S RAD ALT ERRATIC.  MAINTENANCE REMOVED AND REPLACED RAD ALT CONVERTER.
